Addiction: Substance Abuse Community
How to stop the buring in nose from sniffing pain pills.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How to stop the buring in nose from sniffing pain pills.

I have been sniffing pain pills for a while I want to stop I will do laratabe to perks. I want to stop but the buring is so bad that is cant stop, then the pain i get in my face it hurts so bad. Please I dont wish it to be this person anymore. I did it for fun now its way out of control im spending anywhere every day from 50 to 100 on buying them I want to stop so bad but the buring in my nose is unreal and the pain in my face I cant take it please someone help me.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
If the pain is that bad then you may want to go to the er and tell them whats going on they will be able to help you
Blank
1990784_tn?1331875378
Hey ittle.... I hope this doesn't seem odd but the way to stop the burning is to stop sniffing the mess. When I was using all last year I only sniffed and I know about the feelings you are talking about here. I used to feel it under my eyes and always getting closer to one eye or the other. It's scary! And it was almost like I needed that burn in my nose to feel like I am getting the high I was chasing. It's so wrong and I haven't talked about this yet but i was really concerned about the physical damage I was doing to myself by snifing. But now almost 40 days later I am beginning to get all the feelings and sensations back again. It's crazy how we torture ourselves for these drugs. What do you want to do? You can stop fr sure....it'll be uncomfortable for a few days depending on how much / how long u were doing it but you can definately come out on the other side of this!  
Blank
Avatar_m_tn
hi they make a thing called a nettey kettle there 15 bucks at most pharmacy's and come with the packets of med with them it kinda gross but you pore it in one nostril and it will wash out your whole nazele cavity and come out the other this will help wash out al the crap in your sinus and nose use it for a week or so this should help.....it will at least get all the stuff in there out so you can heal give that a try good luck and God bless.....Gnarly
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
4113881_tn?1390588112
Blank
ActingBrandNew
Torrance, CA
2083449_tn?1381358308
Blank
Sonrissa
NV
3092482_tn?1383176848
Blank
weaver71
CA
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA